# SDR P9KA2017020804

- Difficulty date: November 11, 2016
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N755KP
- Make and model: Cessna 208B
- Aircraft serial: 208B0759
- Aircraft time: 8,325 hours, 10,963 cycles
- Engine: Garrtt TPE33112JR
- Engine time: 721 hours, 1,699 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 31033336
- Part serial: 1518238603302
- Condition: Failed
- Location: Compressor
- Part time: 721 hours, 1,699 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE SOAP SAMPLE WAS FLAGGED FOR M50 STEEL (BEARING MATERIAL) IN FILTER. ENGINE WAS REMOVED AND SENT TO A REPAIR STATION, WHERE IT WAS FOUND THAT THE COMPRESSOR BEARING WAS FAILING. THE ENGINE WAS REPAIRED AND REINSTALLED AND THE AIRCRAFT RETURNED TO SERVICE.
